# SDR CALA2016050695349

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,761 hours, 23,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA, CORROSION AT LT 2 DOOR THRESHOLD SILL, AT FRAME 66.  REMOVED DAMAGED PARTS & INSTALLED REPAIRED DOUBLER & GIRT BAR FITTING PLATE.
